# SDR USAA061405

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S520 RBL 45.5 CRACKED.  REPAIR DOUBLER FLOORBEAM, IAW EA 98297, DEFECT SIZE: 3.125 INCHES.
